There are infinitely prime numbers

Comac, Comac (2017) There are infinitely prime numbers. At Right Angles, 6 (3). pp. 26-27.

Text - Published Version
Download (113kB) | Preview


Some theorems, it seems, are evergreen. New proofs keep turning up for them. One such is the theorem of Pythagoras (the current number of proofs stands at over 300). Another is the claim that the square root of 2 is irrational. A third example is the statement that there exist infinitely many prime numbers. This is the one on which we will dwell in this short article.

Item Type: Articles in APF Magazines
Authors: Comac, Comac
Document Language:
Uncontrolled Keywords: Prime number, Euclid, Proof by contradiction, Infinite
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item